Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Badly sun burnt. Took a shower. Why is cheek starting to raw?

I got really bad sunburn yesterday, and took a cool shower to help draw the heat out. I put lots of aloe Vera on last night to help. I woke up this morning with clear blisters on my nose , and my left cheek and only my left cheek is starting to get raw, too. What should I do to get rid of the blisters and treat the raw skin?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi.sunburn is causing the blisters on the face ,nose and cheeks.use a sunscreen in the morning and apply diprovate-g ointment on the blisters.blisters are mainly due to excessive heat caused by ultraviolet rays of the sunuse a antihistamine,antibiotic and short course of steriods starting with 30 mg wysolone tapering to 10 mg can cure it.treat the raw skin with diprovate-g for one week followed by momate ointment once it gets healed
Answered: Sun, 15 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor